# SDR AC2A094949

- Difficulty date: April 10, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 3,696 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Guide
- Part number: 222325001028
- Condition: Corroded
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIVOT POINT OF GUIDE ARM CORRODED SWELD AND BROKE.
